# SDR FDEA202204231037

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 48,577 hours, 25,634 cycles
- Engine: Ge CF680
- Engine time: 21,180 hours, 4,961 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Part time: 21,180 hours, 4,961 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BETWEEN FL 200 AND 12,000 FT NUMBER  2 ENGINE SURGED FROM ABOUT 38  N1 TO 55 N1 WITH  ACCOMPANYING EGT, N2, AND FF.  INSTALLED MEC  UP TO AND INCLUDING STEP 3.C.(19)(Z)   IAW  AMM. 73-21-01-04. SPECIFIC GRAVITY SET AT .82. STILL REQUIRES VBV HEAD, VBV ROD, PCR, OVERBOARD AND CDP LINES TORQUED.
